# SDR USAA2015010600001

- Difficulty date: January 5, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 57,020 hours, 21,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL LAVATORY EMER LIGHTS ARE INOPERATIVE.  RELAMPED ALL LAVATORY EMER LIGHTS IAW AMM 33-50-00.  OPERATIONS CHECKED NORMAL.
